# SDR OSO0720040003

- Difficulty date: December 1, 2003
- Submitted: December 1, 2003
- Operation: General aviation
- Aircraft: N207CW
- Make and model: Beech 200BEECH
- Aircraft serial: BB1658
- Aircraft time: 3,574 hours, 3,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 00224H5248
- Condition: Fractured
- Location: Cockpit
- Part time: 2,387 hours, 2,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS FRONT WINDSHIELD SHATTERED AT ALTITUDE.  THIS IS THE SECOND PILOTS WINDSHIELD TO BE REPLACED SINCE THE AIRCRAFT WAS MANUFACTURED IN 1999.  THE FIRST PILOTS WINDSHIELD WAS REPLACED ON 12/27/2000,AT 1035 CYC,1187 HRS.TTAF(REASON UNKNOWN). THIS OCCURANCE HAPPENED AT TOTAL TIME OF AIR FRAME(TTAF)3574 HRS.AND CYCLES OF 3131. NO REASON GIVEN FOR FRACTURE OF W/S.
